MAUDE Adverse Event Report: BECTON DICKINSON EXT SET DEHP FREE 1.2MF; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON EXT SET DEHP FREE 1.2MF; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10012866
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material # 10012866 , batch # 24019396.It was reported by customer that 1.2 micron filtered tubing sets are backing up with nicu patients.Verbatim: rcc received a complaint via phone.Pir attached.1.2 micron filtered tubing sets are backing up with nicu patients.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there was back flow could not be verified due to the product not being returned for failure investigation.A device history record review for model 10012866 lot number 24019396 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
No additional info.

Brand Name
EXT SET DEHP FREE 1.2MF
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19309085
Report Number9616066-2024-00733
Device Sequence Number11515510
Product Code FPA
UDI-Device Identifier10885403233777
UDI-Public(01)10885403233777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10012866
Device Lot Number24019396
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown